# SDR ASOA201000267

- Difficulty date: February 11, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 15,701 hours, 13,680 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8767911, OPS 183, PAX DOOR AFT DRAG ANGLE CRACKED.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW REO'S 601R-52-11-513 AND 601R-52-11-751 & ASA ECTC REO 601R-52-11-513.
